Lancaster EPrints

Higher point derivations on commutative Banach algebras, III

Dales, H.G. and McClure, J. P. (1981) Higher point derivations on commutative Banach algebras, III. Proceedings of the Edinburgh Mathematical Society, 24 (1). pp. 31-40. ISSN 0013-0915

[img]
Preview
PDF (S0013091500003977a) - Published Version
Download (514Kb) | Preview
    Item Type: Article
    Journal or Publication Title: Proceedings of the Edinburgh Mathematical Society
    Additional Information: http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 24 (1), pp 31-40 1981, © 1981 Cambridge University Press.
    Subjects:
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 67665
    Deposited By: ep_importer_pure
    Deposited On: 22 Nov 2013 11:59
    Refereed?: Yes
    Published?: Published
    Last Modified: 20 Sep 2017 01:42
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/67665

    Actions (login required)

    View Item